Jump to content

Search the Community

Showing results for tags 'kratom'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. 22 year old male, this is my first post here, but I have been lurking here for awhile and have read many other peoples experiences... History of mild depression, anxiety, cannabis use had a overall great life and had no reason to take ssris Jan 2017 (17 years old)- Prozac 10 mg by family doctor for a single panic attack and some anxiety. This didn’t do much, maybe lifted my mood artificially for a few months May 2018 rapid taper, had no withdrawal besides some anhedonia and felt pretty good through the summer October 2018: reinstated 10 mg Prozac had a cycle of some anxiety which isn’t uncommon for that time of year, could have either been delayed withdrawal or just seasonal December 2018: began taking the legal supplement Kratom (partial opiate agonist, serotonin receptor agonist) for back pain. Soon started taking it every day Jan 2019: upped to 20 mg prozac August 2019: upped to 40 mg prozac Through 2020 I slowly worked up to my maximum dose of Kratom being 25 grams per day (a moderately high dose) September 2020: had a serotonin syndrome like reaction from the double whammy on my serotonin system of Prozac and Kratom. I dropped my dose instantly by 10 grams ( to 15 gpd) this ended the serotonin syndrome like effects but left extreme anxiety and depression. Sept 2020- January 2021: tapered my Kratom dose ton 7 grams per day, had a tough time but it was bearable, I had good and bad days Jan 2021: my doctor suggested I switch to lexapro because the Prozac “wasn’t working” so he put me on 10 mg per day (under half of the equivalent dose of Prozac which I had been taking) and told me no need to cross taper. Feb 2021: Had some mild accutes in the first 2 weeks (anxiety, trouble sleeping) which subsided march 2021: had a mild window, felt better than I had felt in months may 2021: window slowly transformed into extreme fatigue, weakness, horrible internal agitation (not akathesia more like a sick disgusting uncomfortable feeling in my body), insatiable appetite and thirst crushing depression and low self esteem like I’ve never had before etc. At the time I thought it was from either the Kratom taper or lexapro adverse reaction, I now suspect it was delayed withdrawl) the majority of days were absolutely terrible then I would have some days where I randomly felt pretty good, almost manic summer 2021: continued tapering Kratom, had a pretty brutal time with withdrawals sept 2021: had a window all fall (not complete remission of symptoms but I felt better, much much less internal agitation, and had much more goodish days) which I think was a combination of moving to Montana for school and doing a bunch of fun new stuff, and possibly from taking a supplement for gut health which contained grapefruit seed extract which enhances absorption of ssris december 2021: window ends and symptoms went back to almost as bad as they were in the summer, this exactly coincided with both me stopping the grapefruit seed supplement and also going home for Christmas break and going from occupied with fun stuff to being very bored Jan 2022: continued terrible symptoms February 2022: complete my Kratom taper at 0.8 grams per day (from 25), continued terrible symptoms but slightly more clear headed after getting off Kratom March 2022: continued terrible symptoms but had a week long window while I was in a fishing trip in California (possibly triggered by the warm weather and fun stuff) April 2022: continued terrible symptoms, feeling very frustrated, seemingly little progress may 2022: I decide the best course of action is to try to go back on the Prozac because I was on it for the longest and at the highest dose (I thought it could be an adverse reaction from the lexapro, or Prozac specific wd). I also had a fainting incident that was related to that internal agitation feeling I have had since I cut and switched to lexapro. I requested to be put on 20 mg Prozac (about the equivalent to the dose of lexapro I had been taking) my doctor agreed to give me Prozac but refused to give me the 20 mg equivalent dose because he said it didn’t work last time and said I would be fine taking 10 mg. May 2022: within days of switching to 10 mg Prozac my worst symptoms alleviated, I felt more clear headed and less depressed, but much more anxious (this was a welcome change, and an overall improvement) this improvement continued into a window in which I haven’t felt as good since the beginning of this all. I still was/am depressed (but not nearly as bad) and have more anxiety/ocd but overall I don’t feel sick, brain dead, and internally agitated I don’t feel 100% but I feel like I can actually enjoy my life. June 2022: I am greatful for the improvement, but I know if it is too good to be true then it probably is. I am expecting this window to end with a crash of delayed withdrawl a month, two months or three months out. I don’t understand how I could feel better by further dropping my ssri dose unless it was an adverse reaction to lexapro which I find unlikely at this point. I spent much of June worrying about this July 2022: it’s now July and I have been worrying a lot about what to do, either wait it out and see if it was a bad reaction to lexapro and see if delayed withdrawals come. Or see if I should go up to 20 mg Prozac (the equivalent of the dose of lexapro I was taking) and not run the risk of letting my CNS get out of wack. It could totally be in my head because I’m worrying but I feel like symptoms have been starting to come back the last few days. I feel like the odds of this window lasting and not turning into an even worse wave than before I cut aren’t great. The internal agitation/sick/brain dead feeling have been gone since a few days after the drop, my fear is that coming back far worse. I can deal with regular depression and anxiety but this crushing agitation and sick feeling paired with the depression is my greatest fear should I see if I can go up on the Prozac? should I wait? has anyone else had similar experiences? Has anyone else felt better after a drop only for delayed withdrawl to come?
  2. i swore i would never take an snri again after what i went through on effexor, but he suggested i try cymbalta for the chronic pain and told me that generally there are less side effects/zaps than with effexor, so i said i would give it a try. my psychologist and his super decided that i have bipolar 2 not mdd, but the pdoc waved this away and didn’t even consider mood stabilizers. when my pdoc raised my dose of cymbalta after i expressed a wish to discontinue, and wrote in my record that i display “abnormal illness behaviors” (which just means i disagree with him?), i have decided to get off the ADs once and for all.
  3. Hi everyone I'm glad I found this site I hope you can help me. A year ago I tried some kratom tea and very quickly got hooked to the point I needed it just to feel ok I made a plan to taper off and went to see my doctor she gave me lexapro 10 mg that I started 30 days Before my last day on kratom I weened from a max of 40 grams a day to 16 and went cold turkey It was tough but not too bad I had a little Xanax to ease the shakes and was feeling a little better in 3 days but stupid me stopped the lexapro at the same time and on day 7 started having brain zaps I didn't know what they were. Did some reading and got back on the lex after missing 9 doses zaps stopped in an hour The side effects on the lex were terrible constipated wicked head ache and weak legs very weak legs Have to sit down a lot etc I cut to 5 mg 3 days ago and feel ok in the head just ok but with very weak legs And constipated and all over weak. I think I didn't notice the lexapro sides when I was on the kratom and I don't suffer from depression a little brain fog in the low light season around Xmas but I've learned to just take it easy around the holidays. Since I was only on the lex a month well 5 out of six weeks. How long will the taper take is it harder the longer your on it? Love to have some help here thanks , Nels
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy